# SDR QXEA0100120

- Difficulty date: February 15, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8201
- Aircraft serial: 287
- Aircraft time: 24,241 hours, 33,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Handrail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- PASSENGER DOOR DIFFICULT TO OPEN.  SCREW ON HANDRAIL COMING LOOSE.  RESECURED BOLT ON DOOR SUPPORT.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
